# SDR DALA2023042703296

- Difficulty date: April 25, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2737080) DURING INSPECTION FOUND FWD CARGO DOOR THRESHOLD WEB HAS CORROSION FROM STA 440-480 RBL 29 WL158. REMOVED AND REPLACED FWD CARGO DOOR THRESHOLD IAW B737 SRM 51-40-02, B737 SRM 51-40-05 AND BOEING DWG# 143A8330.
